Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A non-Hopfian group


Author: Gilbert baumslag
Journal: Bull. Amer. Math. Soc. 68 (1962), 196-198
DOI: https://doi.org/10.1090/S0002-9904-1962-10743-5
MathSciNet review: 0142634
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Graham Higman, A finitely related group with an isomorphic proper factor group, J. London Math. Soc. 26 (1951), 59-61. MR 38347
  • 2. B. H. Neumann, A two generator group isomorphic to a proper factor group, J. London Math. Soc. 25 (1950), 247-248. MR 38346
  • 3. B. H. Neumann and Hanna Neumann, Embedding theorems for groups, J. London Math. Soc. 34 (1959), 465-479. MR 163968
  • 4. P. Hall, The Frattini subgroups of finitely generated groups, Proc. London Math. Soc. (3) 11 (1961), 327-352. MR 124406
  • 5. A. G. Kurosh, The theory of groups, Vol. 1, Chelsea, New York, 1955. MR 109842
  • 6. B. H. Neumann, An essay on free products of groups with amalgamations, Philos. Trans. Roy. Soc. London. Ser. A, 246 (1954), 503-554. MR 62741
  • 7. G. Baumslag, On generalised free products, Math. Z. 78 (1962), 423-438. MR 140562
  • 8. G. Baumslag, On the residual finiteness of generalised free products of nilpotent groups, unpublished.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10743-5

American Mathematical Society